RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 4, Pages 635–636 (Mi mz2734)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Relatively undistorted cylindrical waves depending on three spatial variables

A. P. Kiselev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2734

References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:4, 587–588

Bibliographic databases:

Received: 05.10.2005

Citation: A. P. Kiselev, “Relatively undistorted cylindrical waves depending on three spatial variables”, Mat. Zametki, 79:4 (2006), 635–636; Math. Notes, 79:4 (2006), 587–588

Citation in format AMSBIB
\Bibitem{Kis06}
\by A.~P.~Kiselev
\paper Relatively undistorted cylindrical waves depending on three spatial variables
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 4
\pages 635--636
\mathnet{http://mi.mathnet.ru/mz2734}
\crossref{https://doi.org/10.4213/mzm2734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251313}
\zmath{https://zbmath.org/?q=an:1116.35105}
\elib{http://elibrary.ru/item.asp?id=9210535}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 4
\pages 587--588
\crossref{https://doi.org/10.1007/s11006-006-0066-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645971334}


Linking options:
  • http://mi.mathnet.ru/eng/mz2734
  • https://doi.org/10.4213/mzm2734
  • http://mi.mathnet.ru/eng/mz/v79/i4/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kiselev A. P., “Localized light waves: Paraxial and exact solutions of the wave equation (a review)”, Optics and Spectroscopy, 102:4 (2007), 603–622  crossref  adsnasa  isi  scopus
    2. Makov Yu. N., “Relatively undistorted waves and waveforms in nonlinear acoustics: Exact solutions of equations”, Acoustical Physics, 55:2 (2009), 160–169  crossref  adsnasa  isi  elib  scopus
    3. A. P. Kiselev, A. B. Plachenov, “Exact solutions of the $m$-dimensional wave equation from paraxial ones. Further generalization of the Bateman solution”, J. Math. Sci. (N. Y.), 185:4 (2012), 605–610  mathnet  crossref  mathscinet
    4. M. V. Neschadim, “Klassy obobschennykh funktsionalno invariantnykh reshenii volnovogo uravneniya. I”, Sib. elektron. matem. izv., 10 (2013), 418–435  mathnet
    5. M. V. Neshchadim, “Sphere Generalized Functional Invariant Solutions of Wave Equation”, J. Math. Sci., 211:6 (2015), 805–810  mathnet  crossref
    6. M. V. Neschadim, “Obobschennye funktsionalno-invariantnye resheniya volnovogo uravneniya v razmernosti 2”, Sib. zhurn. chist. i prikl. matem., 17:3 (2017), 58–66  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    References:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020